Can i take chantix with lexapro

Common Questions and Answers about Can i take chantix with lexapro

chantix

Hi Erin, I quit with chantix after smoking for 40 years and I think it worked well because, in the end, I really wanted to quit even though I didn't know just how much I wanted it when I began taking it : ) You should research it though as it can be harmful to younger people. As for taking his prescription, the first week is a half dosage so you might really need to get your own. It is expensive, but depending on how much you are paying for your smokes, it will be worth it in no time.
one says ok and one says not. i feel if i can quit smoking and have to deal with having a couple seizures that it would be worth the risk in the long road. what do you all think.
Your words are very encouraging that we need to deal with this positively and that he can overcome this set back. The more I read the better I feel that anxiety can be managed and not a life stopper. I have read the other postings and they were also a great help. One nailed it to say that I should have done some research and regret that daily. Thanks to all!
New psych almost same as other doc-told him just being on wellbutrin doesn't ease crying spells or panic attacks-with lexapro not crying as much-but get tired-I also have pains in chest & start sneezing & feeling like have a cold all time & get rash when take w/wellburtrin.Dr tried prozac-caused rash again & told me to stop taking it-without bothering to tell me about withdrawal symptoms.Just finished Chantix to stop smoking cigs- having withdrawals from.
Its been incredibly hard, but before I decided to quit, I was prescribed to Lexapro. I had the hardest time with the side effects of this medication, and was wondering if anyone else did too? Now my psych has put me on Wellbutrin XL and says that it should help with cravings for pills (and I'm trying to quit smoking). Is this true? Has anyone taken this medication or experienced the side effects? I feel great, but I haven't slept, and don't know if its from w/d or the anti-depressant.
I can't seem to accept that i am depressed, i won't take medication and i struggle daily with suicidal thoughts, i go from ok to angry and depressed and suicidal in a few hours is this normal with depression? It takes very little to set me of. Its disrupting my whole life, i feel like i can't do anything anymore i have no interest in people and i don't feel like i belong anywhere.
I had what I'd call a thunderclap headache about 5 days ago just as I climaxed during masturbation. I had been taking chantix, I stopped taking it immediately. I know I should see a doctor but there isn't much pain, just a swollen fuzzy feeling. And I feel like I speak softer since my brain popped. I want to think this was caused by the chantix since I've never had this happen before. How bad is it that I haven't been to a doctor? I just hate to say my brain popped from masturbating too hard.
Many of these medications metabolize in the liver. I think it would be a good idea to talk with your hepatologist or gastroenterologist to see if any of these medications can be substituted. I don't think anyone can really say how much damage to expect if any these medications could cause but I sure understand your concerns since they will add stress to your already diseased liver. Take care.
I go to pulmanary dr, he says he would not say i had E....i quit smokeing with chantix...I am on no drugs for the E. I have been having anxiety and my dr gives me xanex for this.. now , after 4 mo of being on chatix, i have stoped it, i had quit smoking within a week of taking it, but stayed on the med to be sure i didnt crave it. Now , im still stressed out and my dr gives me lexipro,10 mg... my gyno puts me back on premarin, 0.625, as i had a total hysto 14 yrs ago, i am 50 now.
I sure hope you are all having a nice Holiday. Welcome to the room those who are new. Thank you so much for finding us. I know you can do this!
I have a lot of prn's for my migraines such as lortab and phenergan and my doc's office knows I take them and they are cool with it, and of course, I have always used them prn for whatever nausea and severe pain as long as I stay within the same amount, so I just plan to go pretty much the same route now. I have noticed that unfortunately some of the greatest joint pain I am having is in my fingers which sux because I do love my computer.
I have been on Lexapro for two years and started taking Chantix a month ago to quit smoking. I did quit after two weeks, but I've fallen into a severe depression that I believe is caused by the Chantix. I have been checking online and many people with mental illness have had severe depressive episodes and even suicide attempts while taking Chantix. There have also been a lot of panic attacks. I quit taking Chantix a week ago but am still having trouble just getting off the couch.
I agree with everybody above. 9 months does seem like a long time for it to be directly related to the interferon but it has to be something causing it! Have the doc do a really good blood workup on you and if you need it why not just do a short course of antidepressents to get you through? There certainly is no shame in taking them, personally I wish I had never stopped them and often think about going back on them.
Rather, I believe, he was saying there are better choices (and chances) for you to gain relief from your depression than with BuSpar. And I totally agree with him. But I shouldn't try and speak for him. Hopefully he will weigh in with his response. This is MY opinion only. It is strictly between you and your doctor which medication(s) to try. Try the BuSpar. If it doesn't work, there are many other options out there.
Hi, sorry I know this is to Bip. However, I totally agree with you. It seems that you care deeply for Bip to take the time to write this post to her. My father was a smoker. He did not die of lung cancer but he did die of rectal cancer at the age of 60. According to the doctors, smoking can trigger many cancers as well as respiratory diseases. My father started smoking when he was a teenager.
I do not know how they can get by with thier perscribing practices like this. I am having them investigated by the Medical board so hopefull they have toned down what they perscribe to there other patients before they kill them. Here is May list I have 1 1/2 yrs I pulled from Walgreens. I just got back from MHMR since I seem to be in a depressed state. I over heard a lady say she was in the hosp and they said she has inlarged heart and the MHMR needs to call them and discuss her meds.
of time left as I do and I know I couldn't go 6 more months with the pain you describe. Sometimes I do take ambien for mild pain to sleep. It wouldn't work with major pain though. Pain can cause anxiety, so it does sound like you need some RX pain meds. Some here have talked about vicophrofen. Supposedly this goes through the kidneys, not the liver. Perhaps you can ask your dr. about trying it.
Obviously you're still active or that comment wouldn't make any sense to you because it made no sense to anyone else. I got clean with God and I will proudly say it. I don't push it on anyone else but I will not allow someone to bash it. I tried it my way for years and years and it got me nowhere. When I gave up trying and let go and let God, I realized that God was doing for me what I could no longer do for myself.
I have been on Paxil, Zolof, Lexapro and now Wellbutrin. I am afraid to take these meds. But, everyone thinks I need them.
Yes - I get the burning in my sinuses too! I explained to my doc that it felt as though I had snorted balls of fire. I found that taking zertec or telfast (hay fever meds) helped with this, which made me start thinking that it was all some kind of allergy / sinus thing. Most of my symptoms have kind of gone, all I have left now is a bit of pain in the back of my neck, and a stuffy feeling behind my nose and left side of cheek, so I have fingers crossed that it will just go away on its own.
MedHelp Health Answers